Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 14, Issue 4 (Apr 2002)

Issues

Gradient flows of closed 1-forms and their closed orbits

Dirk Schütz
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/form.2002.024

About the article

Published Online: 2006-01-23

Published in Print: 2002-04-15


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2002.024.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
D. Schütz
Topology and its Applications, 2004, Volume 144, Number 1-3, Page 147
[2]
Dirk Schütz
Algebraic & Geometric Topology, 2002, Volume 2, Number 1, Page 171
[3]
F. Reese Harvey and Giulio Minervini
Mathematische Annalen, 2006, Volume 335, Number 4, Page 787

Comments (0)

Please log in or register to comment.
Log in